RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 583–594 (Mi mz4103)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation by the Class of Functions with Bounded Second Derivative

A. V. Mironenko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The paper studies the problem of uniform approximation of a continuous function on a closed interval by the class of functions with bounded second derivative. We prove an estimate of the value of best approximation of the function by this class via its second modulus of continuity. The obtained estimate is sharp for the class of continuous functions.

Keywords: continuous function, best approximation of a function, modulus of continuity, alternance, spline, absolutely continuous function, Lipschitz function, divided difference

DOI: https://doi.org/10.4213/mzm4103

Full text: PDF file (474 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 544–554

Bibliographic databases:

UDC: 517.518
Received: 16.04.2007

Citation: A. V. Mironenko, “Approximation by the Class of Functions with Bounded Second Derivative”, Mat. Zametki, 84:4 (2008), 583–594; Math. Notes, 84:4 (2008), 544–554

Citation in format AMSBIB
\Bibitem{Mir08}
\by A.~V.~Mironenko
\paper Approximation by the Class of Functions with Bounded Second Derivative
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 583--594
\mathnet{http://mi.mathnet.ru/mz4103}
\crossref{https://doi.org/10.4213/mzm4103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485198}
\zmath{https://zbmath.org/?q=an:1163.41003}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 544--554
\crossref{https://doi.org/10.1134/S0001434608090265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149083805}


Linking options:
  • http://mi.mathnet.ru/eng/mz4103
  • https://doi.org/10.4213/mzm4103
  • http://mi.mathnet.ru/eng/mz/v84/i4/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mironenko, “On the estimate of the uniform deviation from the class of functions with bounded third derivative”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S168–S176  mathnet  crossref  isi  elib
    2. A. V. Mironenko, “On the Jackson–Stechkin inequality for algebraic polynomials”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S116–S123  mathnet  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:101
    References:52
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020